Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Gaussian cubature and bivariate polynomial interpolation


Author: Yuan Xu
Journal: Math. Comp. 59 (1992), 547-555
MSC: Primary 65D30; Secondary 41A05
MathSciNet review: 1140649
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Gaussian cubature is used to study bivariate polynomial interpolation based on the common zeros of quasi-orthogonal polynomials.


References [Enhancements On Off] (What's this?)

  • [1] T. S. Chihara, An introduction to orthogonal polynomials, Gordon and Breach Science Publishers, New York-London-Paris, 1978. Mathematics and its Applications, Vol. 13. MR 0481884
  • [2] Philip J. Davis and Philip Rabinowitz, Methods of numerical integration, 2nd ed., Computer Science and Applied Mathematics, Academic Press, Inc., Orlando, FL, 1984. MR 760629
  • [3] G. Freud, Orthogonal polynomials, Pergamon Press, Oxford, 1971.
  • [4] G. G. Lorentz and R. A. Lorentz, Solvability problems of bivariate interpolation. I, Constr. Approx. 2 (1986), no. 2, 153–169. MR 891966, 10.1007/BF01893422
  • [5] H. Möller, Polynomideale und Kubaturformeln, Thesis, Univ. Dortmund, 1973.
  • [6] H. M. Möller, Kubaturformeln mit minimaler Knotenzahl, Numer. Math. 25 (1975/76), no. 2, 185–200. MR 0405815
  • [7] C. R. Morrow and T. N. L. Patterson, Construction of algebraic cubature rules using polynomial ideal theory, SIAM J. Numer. Anal. 15 (1978), no. 5, 953–976. MR 507557, 10.1137/0715062
  • [8] I. P. Mysovskikh, On the construction of cubature formulas with fewest nodes, Soviet Math. 9 (1968), 277-280.
  • [9] -, Numerical characteristics of orthogonal polynomials in two variables, Vestnik Leningrad Univ. Math. 3 (1976), 323-332.
  • [10] I. P. Mysovskikh, The approximation of multiple integrals by using interpolatory cubature formulae, Quantitative approximation (Proc. Internat. Sympos., Bonn, 1979) Academic Press, New York-London, 1980, pp. 217–243. MR 588184
  • [11] Hans Joachim Schmid, On cubature formulae with a minimum number of knots, Numer. Math. 31 (1978/79), no. 3, 281–297. MR 514598, 10.1007/BF01397880
  • [12] Hans Joachim Schmid, Interpolatorische Kubaturformeln, Dissertationes Math. (Rozprawy Mat.) 220 (1983), 122 (German). MR 735919
  • [13] Hans Joachim Schmid, On minimal cubature formulae of even degree, Numerical integration, III (Oberwolfach, 1987) Internat. Schriftenreihe Numer. Math., vol. 85, Birkhäuser, Basel, 1988, pp. 216–225. MR 1021537
  • [14] -, Minimal cubature formulae and matrix equation, preprint.
  • [15] A. H. Stroud, Approximate calculation of multiple integrals, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1971. Prentice-Hall Series in Automatic Computation. MR 0327006
  • [16] Yuan Xu, On the Marcinkiewicz-Zygmund inequality, Progress in approximation theory, Academic Press, Boston, MA, 1991, pp. 879–891. MR 1114822
  • [17] -, On multivariate orthogonal polynomials (submitted).

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30, 41A05

Retrieve articles in all journals with MSC: 65D30, 41A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1140649-8
Keywords: Gaussian cubature, bivariate orthogonal polynomial, common zeros of quasi-orthogonal polynomials, interpolation
Article copyright: © Copyright 1992 American Mathematical Society